Fixed point theorems for F- contraction mapping in complete rectangular M-metric space




Fixed point, F-contraction, rectangular M-metric space, integral equation


In this paper, we prove a fixed point result for F- contraction principle in the framework of rectangular M-metric space. An example is also adopted to exhibit the utility of our result. Finally, we apply our fixed point result to show the existence of solution of Fredholm integral equation.


Download data is not yet available.

Author Biographies

Mohammad Asim, Shree Guru Gobind Singh Tricentenary University

Department of Mathematics, Faculty of Science

Samad Mujahid, Jamia Millia Islamia

Department of Mathematics

Izhar Uddin, Jamia Millia Islamia

Department of Mathematics


M. Asadi, Fixed point theorems for Meir-Keeler type mappings in M-metric spaces with applications, Fixed Point Theory Appl. 2015 (2015), 210.

M. Asadi, On Ekeland's variational principle in M-metric spaces, Journal of Nonlinear and Convex Anal. 17 (2016), 1151-1158.

M. Asadi, M. Azhini, E. Karapinar and H. Monfared, Simulation functions over M-metric spaces, East Asian Math. J. 33 (2017), 559-570.

M. Asadi, E. Karapinar and P. Salimi, New extension of p-metric spaces with some fixed-points results on M-metric spaces, J. Inequal. Appl. 18 (2014), 1-9.

M. Asim, A. R. Khan and M. Imdad, Rectangular $M_{b}$-metric spaces and fixed point results, J. Math. Anal. 10 (2019), 10-18.

M. Asim, S. Mujahid and I. Uddin, Meir-Keeler contraction in rectangular M-metric space, Topol. Algebra Appl. 9 (2021), 96-104.

M. Asim, K.S. Nisar, A. Morsy and M. Imdad, Extended rectangular $M_{rxi}$-metric spaces and fixed point results, Mathematics 7 (2019), 1136.

M. Asim, I. Uddin and M. Imdad, Fixed point results in $M_{nu}$-metric spaces with an application, J. Inequal. Appl. 2019 (2019), 1-19.

M. Aslantas, H. Sahin and D. Turkoglu, Some Caristi type fixed point theorems, TheJournal of Analysis 29 (2020), 89-103

S. Banach, Sur les oprations dans les ensembles abstraits et leur application aux quations intgrales, Fund. Math. 3 (1922), 131-181.

D. W. Boyd and J. S. W. Wong, On nonlinear contractions, Proc. Amer. Math. Soc. 20 (1969), 458-464.

A. Branciari, A fixed point theorem of Banach-Cacciopoli type on a class of generalized metric spaces, Publ. Math. 57 (2000), 31-37.

S. K. Chatterjee, Fixed point theorems, C. R. Acad. Bulgare Sci. 25 (1972), 727-730.

Lj. B. Ćirić, Generalized contractions and fixed point theorems, Publ. Inst. Math. 12 (1971), 19-26.

Lj. B. Ćirić, A generalization of Banach's contraction principle, Proc. Amer. Math. Soc. 45 (1974), 267-273.

Z. Kadelburg and S. Radenović, Notes on some recent papers concerning F-contractions in b-metric spaces, Constr. Math. Anal. 1 (2018), 108-112.

R. Kannan, Some results on fixed points, Bull. Cal. Math. 60 (1968), 71-76.

S. Luambano, S. Kumar and G. Kakiko, Fixed point theorem for F-contraction mappings in partial metric spaces, Lobachevskii J. Math. 40 (2019), 183-188.

S. G. Matthews, Partial metric topology, Ann. N. Y. Acad. Sci. 728 (1994), 183-197.

A. Meir and E. Keeler, A theorem on contraction mappings, J. Math. Anal. Appl. 28 (1969), 326-329.

G. Minak, A. Helvaci and I. Altun, Ćirić type generalized F-contractions on complete metric spaces and fixed point results, Filomat 28 (2014), 1143-1151.

H. Monfared, M. Asadi, M. Azhini and D. O'Regan, F(ψ,ϕ)-contractions for α-admissible mappings on m-metric spaces, Fixed Point Theory and Appl. 2018 (2018), 22.

H. Monfared, M. Azhini and M. Asadi, C-class and F(ψ,ϕ)-contractions on M-metric spaces, Int. J. Nonlinear Anal. Appl. 8 (2017), 209-224.

H. Monfared, M. Azhini and M. Asadi, A generalized contraction principle with control function on M-metric spaces, Nonlinear Functional Analysis and Appl. 22 (2017), 395-402.

W. Onsod, P. Kumam and Y. J. Cho, Fixed points of α-θ-Geraghty type and θ-Geraghty graphic type contractions, Appl. Gen. Topol. 18 (2017), 153-171.

N. Y. Özgür, N. Mlaiki, N. Taş and N. Souayah, A generalization of metrics spaces: rectangular M- metric spaces, Math. Sci. 12 (2018), 223-233.

H. Piri and P. Kumam, Some fixed point theorems concerning F-contraction in complete metric spaces, Fixed Point Theory Appl. 2014 (2014), 210.

H. Piri, S. Rahrovi, H. Marasi and P. Kumam, F-contraction on asymmetric metric spaces, J. Math. Comput. Sci. 17 (2017), 32-40.

S. Reich, Some remarks concerning contraction mappings, Canad. Math. Bull. 14 (1971), 121-124.

H. Sahin, A new type of F-contraction and their best proximity point results with homotopy application, Acta Applicandae Mathematicae 179 (2022), 1-15.

H. Sahin, I. Altun and D. Turkoglu, Two fixed point results for multivalued F-contractions on M-metric spaces, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM 113 (2019), 1839-1849.

S. Shukla, Partial rectangular metric spaces and fixed point theorems, Sci. World J. 2014 (2014).

T. Suzuki, Generalized distance and existence theorems in complete metric spaces, J. Math. Anal. Appl. 253 (2001), 440-458.

D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 2012 (2012), 1-6.

T. Zamfirescu, Fixed point theorems in metric spaces, Arch. Math. 23 (1972), 292-298.




How to Cite

M. Asim, S. Mujahid, and I. Uddin, “Fixed point theorems for F- contraction mapping in complete rectangular M-metric space”, Appl. Gen. Topol., vol. 23, no. 2, pp. 363–376, Oct. 2022.



Regular Articles